# SDR 2006UALA00089

- Difficulty date: January 19, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 32,697 hours, 11,451 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: Door 2r
- Part time: 32,700 hours, 11,450 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R NOISY AND ECAM SHOWED SLIDE DISARMED FOR SHORT TIME DURING DESCENT.  FLIGHT ATTENDANTS REPORTED A DOOR SQUEAL STARTED AT THE SAME TIME.  ADJUSTED DOOR STOPS PER AMM TO IMPROVE SEAL COMPRESSION AND IMPROVE DOOR HANDLE SECURITY.  BOTH IMPROVEMENTS WOULD YIELD REDUCED NOISE AND FALSE WARNINGS.
